# SDR 08FDEA02083

- Difficulty date: June 2, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 77,242 hours, 13,324 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1139
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAC COMPARTMENT AT STA 1139 LONGERON 29L TO 30L FRAME SPLICE FOUND CRACKED.
